Abstract and Applied Analysis

The Zeros of Orthogonal Polynomials for Jacobi-Exponential Weights

Rong Liu and Ying Guang Shi

Full-text: Open access

Abstract

This paper gives the estimates of the zeros of orthogonal polynomials for Jacobi-exponential weights.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 386359, 17 pages.

Dates
First available in Project Euclid: 28 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364475935

Digital Object Identifier
doi:10.1155/2012/386359

Mathematical Reviews number (MathSciNet)
MR2999871

Zentralblatt MATH identifier
1256.26011

Citation

Liu, Rong; Shi, Ying Guang. The Zeros of Orthogonal Polynomials for Jacobi-Exponential Weights. Abstr. Appl. Anal. 2012 (2012), Article ID 386359, 17 pages. doi:10.1155/2012/386359. https://projecteuclid.org/euclid.aaa/1364475935


Export citation

References

  • A. L. Levin and D. S. Lubinsky, Orthogonal Polynomials for Exponential Weights, vol. 4 of CMS Books in Mathematics, Springer, New York, NY, USA, 2001.
  • A. L. Levin and D. S. Lubinsky, “Christoffel functions and orthogonal polynomials for exponential weights on $[-1,1]$,” Memoirs of the American Mathematical Society, no. 535, 1994.
  • A. L. Levin and D. S. Lubinsky, “Orthogonal polynomials for exponential weights ${x}^{2\rho }{e}^{-2Q(x)}$ on $[0,d)$,” Journal of Approximation Theory, vol. 134, no. 2, pp. 199–256, 2005.
  • A. L. Levin and D. S. Lubinsky, “Orthogonal polynomials for exponential weights ${x}^{2\rho }{e}^{-2Q(x)}$ on $[0,d)$. II,” Journal of Approximation Theory, vol. 139, no. 1-2, pp. 107–143, 2006.
  • T. Kasuga and R. Sakai, “Orthonormal polynomials with generalized Freud-type weights,” Journal of Approximation Theory, vol. 121, no. 1, pp. 13–53, 2003.
  • Y. G. Shi, “On generalized Christoffel functions,” Acta Mathematica Hungarica, vol. 135, no. 3, pp. 213–228, 2012.
  • G. Mastroianni and V. Totik, “Uniform spacing of zeros of orthogonal polynomials,” Constructive Approximation, vol. 32, no. 2, pp. 181–192, 2010.
  • Y. G. Shi and R. Liu, “Generalized Christoffel functions for Jacobi-exponential weights on čommentComment on ref. [9?]: Please update the information of this reference, if possible. $[-1,1]$,” submitted to Acta Mathematica Scientia.
  • Y. G. Shi, Power Orthogonal Polynomials, Nova Science Publishers, New York, NY, USA, 2006.